# SDR QXEA2025021700028

- Difficulty date: February 17, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N645QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000768
- Aircraft time: 16,246 hours, 11,050 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 2002. EMERGENCY LIGHT IN COCKPIT WILL NOT TURN ON. REMOVED FROM SERVICE. INTERROGATED CMC FOUND EMER BATT FAULT ADVISORY WITH NO CORRELATED MTX MSG. PERFORMED EMERGENCY-LIGHT POWER UNIT CHARGING IAW E175 AMM 33-50-01-800-801-A OPS TEST OF EMERGENCY LIGHTING GOOD. ALL LIGHTS OPERATE AS REQUIRED. A/C OK FOR SERVICE. NO PARTS REPLACED.
